Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

OUCH!!!!! MY TUMMY HURTS!!

Posted by on Oct. 6, 2012 at 4:25 PM
  • 2 Replies

I am 6 dpo and cramping like crazy.  If I didn't know any better, I would say AF is about to start today or tomorrow.  I also feel sick to my stomach.  I took 150 mgs of clomid this month, and I am wondering if that may have started the cramping?  Any advice or help would be appreciated.  Thanks!


ladybug

by on Oct. 6, 2012 at 4:25 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
Peke3024
by Valerie ♥ on Oct. 9, 2012 at 1:29 AM

When i took clomid i didnt cramp i only cramped when i took provera to start my period eeewwww i got nasty cramps this period im on cd 2 start clomid tomorrow lots of luck sweetie

storkneedsgps
by RoseTyler on Oct. 17, 2012 at 7:47 PM
I had cramps on clomid but its because I had cysts
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)